# SDR USAA070632

- Difficulty date: August 8, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 50,034 hours, 50,034 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE OF L6 LUG ON FUSELAGE VERT STAB LUG CORRODED.  REMOVED LUG BUSHING, CORROSION, TREATED & REPLACED PER EA 98800; CORR TASK C55-706-11, DEFECT SIZE:  .25 INCH.
